# SDR AALA20150429008

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 58,827 hours, 20,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BETWEEN SEAT ROWS 27DEF & 39DEF.  R & R BATTERY PACK AT 41 CEILING NEAR VOICE RECORDER IAW AMM 33-51-07 WITH GOOD OPERATIONAL CHECK.
